# SDR ASAA2024041949133

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62683
- Aircraft time: 25,646 hours, 8,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD, LH, EMERGENCY EXIT, EXIT SIGN COVER IS MISSING NEAR THE FLOOR. GROUNDED - YES. INSTALLED NEW LENS FOR FWD, LH, EMERGENCY EXIT, EXIT SIGN NEAR THE FLOOR.
